# SDR R61A2020093000671

- Difficulty date: September 10, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 43,741 hours, 27,218 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Scoop
- Part number: 17038050005
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 AFT STRUT STRUCTURE AREA, INBOARD AIR SCOOP CORRODED.  REPLACED IAW SRM 51-41-02.
